my dosage I'm working up to will be 2 300mg capsules 3 times a day. I just started taking gabapentin for pain & pain from nerve damage
I sooooooooooo did not give it time to find out!! Now that stuff made me feel as if I smoked a big fatty!! (laughing, sorry) I really hated it, yet so many have had relief from gabapentin. So give it a chance, what do ye have to lose?
Maybe a job... that's all, no biggee. Just kidding gurl.
Seriously, it may just wear off after a short time, how long have you been on it???
As fast as your doctor is increasing your dose you may have problems for sometime with the grogginess. My husband takes 1200mg. & has for years. It still makes him tired feeling. Sorry, but sometimes to get the pain relief we need, we have to putup with some side effects like that. I would call your doc , & see if you can add it more slowly tho'. Just my thoughts...
yes it will, 1800mg is normal starting dosage i was at 3200mg after 9months and was on it for 45 months untill i could find other psycho methods to train my self to not take anything more than tylenol. for pain i live in pain just have to learn to condition ones self to use it to your advantage, when i was in special operations we were taught that pain is your friend (it will keep you attentitive and helps to keep u wired tight, i realize that everybody doesnt have this training, but the right mental attitude and psychologist can make you feel less pain and channel it somewhere else), just take it slow and listen to the doc, dont quit using on your own, as your dosage goes up the pain will eventually return as you can only fool the nerve endings/receptors, for as long as you want to believe that it is working, there are other side effects that may make you want to eventually change or find another way to get that pain away.
there is a posting from me about cramps but they are more muscular i mean that the cramp is something that you can see happening and feel but you cant see your nerves or receptors so it is as much a mental process as a physical pill that you believe is taking that pain away, thanks good luck i will look for further posts from you and see if i can find other info as well veteran7275
It's been a few years since I've taken Gabapentin and I was taking it at 300 mg twice a day. I didn't have any sleepiness problem, but it's not as high as your Dr wants you to be, but I did have a weight problem, it WILL cause weight gain, but it does work for stopping the rls and plmd
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2010 • 2 answers
I have been wondering about asking my pain doctor to prescribe an anti-depressant to help with pain?
Posted 3 Mar 2011 • 36 answers
Posted 19 Nov 2012 • 2 answers
Posted 6 Apr 2013 • 2 answers
Periodic Limb Movement Disorder - I have PLMD during the day and night with servere twitching and...
Posted 31 May 2018 • 0 answers